A class of bounded hereditary noetherian domains

Dlab V, Ringel CM (1985)
Journal of Algebra 92(2): 311-321.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Dlab V, Ringel CM. A class of bounded hereditary noetherian domains. Journal of Algebra. 1985;92(2):311-321.
Dlab, V., & Ringel, C. M. (1985). A class of bounded hereditary noetherian domains. Journal of Algebra, 92(2), 311-321.
Dlab, V., and Ringel, C. M. (1985). A class of bounded hereditary noetherian domains. Journal of Algebra 92, 311-321.
Dlab, V., & Ringel, C.M., 1985. A class of bounded hereditary noetherian domains. Journal of Algebra, 92(2), p 311-321.
V. Dlab and C.M. Ringel, “A class of bounded hereditary noetherian domains”, Journal of Algebra, vol. 92, 1985, pp. 311-321.
Dlab, V., Ringel, C.M.: A class of bounded hereditary noetherian domains. Journal of Algebra. 92, 311-321 (1985).
Dlab, Vlastimil, and Ringel, Claus Michael. “A class of bounded hereditary noetherian domains”. Journal of Algebra 92.2 (1985): 311-321.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar